# SDR AALA202301039265

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 20,880 hours, 2,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door Latch
- Part number: 45720202120A0
- Condition: Faulted
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SERVICE UNIT AT SEATS 18 DEH FAILED OPERATIONAL TEST. REPLACED PASSENGER SERVICE UNIT OXYGEN DOOR LATCH PER AMM 35-21-06. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 35-21-06-00B-320A-A.
